# SDR 95ZZZX5828

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Part number: 99102962
- Condition: Seized
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING TURBO HEADER ASSY AND AFT EXHAUST PIPE, UNABLE TO LINE UP DUE TO SEIZED SLIP JOINTS.  REMOVED SLIP JOINTS,  FOUND INTERNALS BULGED AND DISTORTED.  REPLACED SLIP JOINTS.  SUBMITTER SUGGESTS CLOSER INSPECTIONS OR LIMIT TIME IN SERVICE.
